# SDR UPS203041

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Sta 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE EXPANSION LINK FITTING AT STATION 740, LBL 25 AND WL 206.  MAINTENANCE REPLACED THE EXPANSION LINK FITTING PER SRM 51-10-1, 51-30-5, OHM 20-50-03, SRM 51-10-6, 51-30-2 AND 53-10-1.
